gynecologist-icon

PCOD (Poly Cystic Ovarian

Dear Sir/ Ma'am, I was diagnosed with PCOD at the age of 16 in 2006. Since then, I have been eating Diane 35. Unfortunately the doctor at that time did not prescribe me Metformin because of which I have developed Severe Insulin Resistance. My weight kept on increasing and I could never get to know the problem. Recently in 2014, I was asked to take medicines for Insulin Resistance and was prescribed Pioz-15. I kept gaining weight still. I got to know from a different doctor that Pioz is a banned medicine and it leads to edema. Another doctor has put me on Cetapin for insulin resistance. The doctor discontinued my Diane 35 tablets as he said that it is not good to consume it for 10 years as it may lead to liver damage and thrombosis. I have lost 6 kgs since, however my menstrual cycle still remains irregular. I have not got my periods for the past 2 months. Should i start taking Diane 35 again?
views-icons 80 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on PCOD (Poly Cystic Ovarian

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
You definitely want to take Diane as it can only mask the symptoms with out doing anything to heal the body. It has potential life threatening side effects if consumed over long term. If you really want to know the root cause of your problem and heal , please read my blogs on practo and www.truhealing.com Hope that helps
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello.....polycystic ovarian syndrome is the most common cause for irregular periods in these days. It's due to hormonal imbalance between LG and FSH. Common symptoms are irregular periods, hirsutism, weight gain.. If not Diane is not good for you take some other oral contraceptive .... There are so many oral contraceptive with estrogen and progesterone combination.. They are not harmful... Consult gynecologist. You must do exercise, yoga and dietary changes to reduce weight.
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
YES NO